PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 2 | 159-163
Tytuł artykułu

Dynamical behavior of two permutable entire functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that two permutable transcendental entire functions may have different dynamical properties, which is very different from the rational functions case.
Rocznik
Tom
68
Numer
2
Strony
159-163
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-17
poprawiono
1997-06-05
Twórcy
  • Department of Mathematics, Hong Kong University of Science and Technology, Kowloon, Hong Kong
  • Department of Mathematics, Hong Kong University of Science and Technology, Kowloon, Hong Kong
Bibliografia
  • [1] I. N. Baker, Wandering domains in the iteration of entire functions, Proc. London Math. Soc. (3) 49 (1984), 563-576.
  • [2] W. Bergweiler, Iteration of meromorphic functions, Bull. Amer. Math. Soc. 29 (1993), 151-188.
  • [3] P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France 47 (1919), 161-271; 48 (1920), 33-94.
  • [4] P. Fatou, Sur l'itération des fonctions transcendantes entières, Acta Math. 47 (1926), 337-360.
  • [5] G. Julia, Sur l'itération des fonctions rationnelles, J. Math. Pures Appl. (7) 4 (1918), 47-245.
  • [6] G. Julia, Sur la permutabilité des fractions rationnelles, Ann. Sci. Ecole Norm. Sup. 39 (1922), 131-215.
  • [7] W. Schmidt, On the periodic stable domains of permutable rational functions, Complex Variables Theory Appl. 17 (1992), 149-152.
  • [8] J. H. Zheng and C. C. Yang, Permutability of entire functions, Kodai Math. J. 15 (1992), 230-235.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z2p159bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.